# SDR AWXA9600743

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214747
- Condition: Leaking
- Location: Lt Mlg
- Part time: 9,010 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT MAIN BRAKE WAS REPORTED TO BE SMOKING BY GROUND CONTROL.  EMERGENCY DECLARED.  FOUND NR 1 BRAKE LEAKING.  REMOVED AND REPLACED BRAKE PER AWM 353.
